HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Economic Journal of Hokkaido University >
Vol. 33 >

On the Existence of Competitive Equilibrium in Classical Finite Economies without Survival Assumption : Resource Relatedness Case

Files in This Item:
EJHU_v33_p53-83.pdf310.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/5389

Title: On the Existence of Competitive Equilibrium in Classical Finite Economies without Survival Assumption : Resource Relatedness Case
Authors: Kubota, Hajime Browse this author →KAKEN DB
Keywords: Survival Conditon, Irreducibility, Resource Relatedness
Issue Date: Jul-2004
Publisher: Faculty of Economics, Hokkaido University
Journal Title: Economic journal of Hokkaido University
Volume: 33
Start Page: 53
End Page: 83
Abstract: This paper shows that the theorem on the existence of competitive equilibrium in classical finite economies with ordered preferences but without individual survival is proved with using generalized notion of resource relatedness condition of Arrow-Hahn (1971) as well as with using irreducibility of McKenzie (1959, 1981). (JEL C62, D51)
Type: bulletin (article)
URI: http://hdl.handle.net/2115/5389
Appears in Collections:Economic Journal of Hokkaido University > Vol. 33

Submitter: 久保田 肇

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University